American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Tim Traynor. The Lebesgue decomposition for group-valued set functions . Trans. Amer. Math. Soc. 220 (1976) 307-319. MR 0419725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. Erik F. Thomas. Integration of functions with values in locally convex Suslin spaces . Trans. Amer. Math. Soc. 212 (1975) 61-81. MR 0385067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jon C. Helton. Mutual existence of product integrals in normed rings . Trans. Amer. Math. Soc. 211 (1975) 353-363. MR 0387536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles Stegall. The Radon-Nikodym property in conjugate Banach spaces . Trans. Amer. Math. Soc. 206 (1975) 213-223. MR 0374381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Diestel and B. Faires. On vector measures . Trans. Amer. Math. Soc. 198 (1974) 253-271. MR 0350420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. R. Edwards and S. G. Wayment. Extensions of the $v$-integral . Trans. Amer. Math. Soc. 191 (1974) 165-184. MR 0349941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hugh B. Maynard. A geometrical characterization of Banach spaces with the Radon-Nikodym property . Trans. Amer. Math. Soc. 185 (1973) 493-500. MR 0385521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hugh B. Maynard. A Radon-Niko\'ym theorem for operator-valued measures . Trans. Amer. Math. Soc. 173 (1972) 449-463. MR 0310187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard A. Alò, André de Korvin and Richard J. Easton. Vector valued absolutely continuous functions on idempotent semigroups . Trans. Amer. Math. Soc. 172 (1972) 491-500. MR 0310181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alan H. Shuchat. Integral representation theorems in topological vector spaces . Trans. Amer. Math. Soc. 172 (1972) 373-397. MR 0312264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. F. Bridgland. Extreme limits of compacta valued functions . Trans. Amer. Math. Soc. 170 (1972) 149-163. MR 0362209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph Kupka. Radon-Nikodym theorems for vector valued measures . Trans. Amer. Math. Soc. 169 (1972) 197-217. MR 0311871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zvi Artstein. Set-valued measures . Trans. Amer. Math. Soc. 165 (1972) 103-125. MR 0293054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1